# SDR CALA2009122800773

- Difficulty date: December 28, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 36,420 hours, 11,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE INOPERATIVE FROM ROWS 3 TO 9 REF WD 33-51-21.  REMOVED AND REPLACED BATTERY PACK M1676.  OPS CHECKS GOOD REF 33-51-00.
